Advertisement

Boundary singularities of biholomorphic maps

  • David E. Barrett
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 1268)

Keywords

Complex Manifold Smooth Boundary Pseudoconvex Domain Compact Domain Levi Form 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ba1]
    D. Barrett, Regularity of the Bergman projection and local geometry of domains, Duke Math. J. 53 (1986), 333–343.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [Ba2]
    —, Biholomorphic domains with inequivalent boundaries, Invent. Math. 85 (1986), 373–377.MathSciNetCrossRefzbMATHGoogle Scholar
  3. [Be]
    S. Bell, Biholomorphic mappings and the \(\bar \partial \)-problem, Ann. Math. 114 (1981), 103–113.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [BBC]
    E. Bedford, S. Bell, and D. Catlin, Boundary behavior of proper holomorphic mappings, Mich. Math. J. 30 (1983), 107–111.MathSciNetCrossRefzbMATHGoogle Scholar
  5. [C]
    D. Catlin, Subelliptic estimates for the \(\bar \partial \)-Neumann problem on pseudoconvex domains (to appear).Google Scholar

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • David E. Barrett
    • 1
  1. 1.Dept. of MathematicsPrinceton UniversityPrinceton

Personalised recommendations